Okay so i am 19 years old and i was on depo for 2 years and me and my ex of 2 years broke up so i never went back for my next shot. I had my period 6 months after gettibg off depo and then my next period it only lasted 3 to 4 days and now I'm 28 days late heading towards 29 days on my period. Can getting off birth control make you irregular? If so does it go back to normal or will it stay irregular? Its starting to really scare me also I was recently sick but didn't last long could that have affected my cycle cause I got sick the week I was suppose to start also im always stressed but i have always been stressed orrtty much my whole life please help me!!!
It's very common to have no periods or irregular periods for up to 18 months (or sometimes longer) when stopping Depo, & to get other hormonal symptoms, as your body adjusts.
If you want to try to speed up the rebalancing of your hormones, you can use a herbal remedy called agnus castus. That worked for me. However, you can't use it if you're on any type of birth control that contains hormones, as they would work against each other, & you could end up pregnant.
I use the 'A. Vogel' brand, because I've found it the best quality.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers